Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Mikhailov Vladimir Gavrilovich
(recent publications)
| by years | scientific publications | by types |


1. V. G. Mikhailov, “O svoistve reduktsii dlya chisla $H$-ekvivalentnykh tsepochek v diskretnoi tsepi Markova”, Diskretnaya matematika (to appear)  elib

   2017
2. V. G. Mikhailov, “The number of decomposition of random permutation into the product of two involutions with given cycle in one of multipliers”, Mat. Vopr. Kriptogr., 8:1 (2017), 80–94  mathnet  elib
3. N. M. Mezhennaya, V. G. Mikhailov, “O svoistvakh vykhodnoi posledovatelnosti multitsiklicheskogo generatora nad pryamoi summoi grupp vychetov po modulyu 2”, Diskret. matem., 29:3 (2017), 45–53  mathnet  crossref  elib [V. G. Mikhailov, N. M. Mezhennaya, “On properties of the output sequence of the multi-cyclic generator over direct sum of residue groups modulo 2”, Diskr. Mat.]
4. N. M Mezhennaya, V. G. Mikhailov, “Predelnaya teorema dlya chastot znakov v multitsiklicheskoi posledovatelnosti nad pryamoi summoi grupp vychetov po modulyu 2”, Obozrenie prikladnoi i promyshlennoi matematiki, 24:4 (2017), 350–351

   2016
5. V. G. Mikhailov, Diskr. Mat., 28:3 (2016), 97–110  mathnet  crossref  mathscinet  elib
6. V. G. Mikhailov, A. V. Volgin, “The stability of sets of solutions for systems of equations with random distortions”, Matem. vopr. kriptogr., 7:3 (2016), 61–72  mathnet  mathscinet  elib
7. S. A. Aivazyan, V. B. Alekseev, V. A. Vatutin, M. M. Glukhov, A. A. Grusho, V. A. Emelichev, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, V. A. Kashtanov, I. N. Kovalenko, V. B. Kudryavtsev, V. V. Mazalov, Yu. V. Matiyasevich, Yu. I. Medvedev, V. G. Mikhailov, Yu. L. Pavlov, B. A. Pogorelov, È. A. Primenko, L. Ya. Savel'ev, V. N. Sachkov, S. A. Stepanov, V. P. Chistyakov, V. N. Chubarikov, Diskr. Mat., 28:4 (2016), 3–5  mathnet  crossref  mathscinet  elib
8. N. M. Mezhennaya, V. G. Mikhailov, “On the asymptotic normality of frequencies of values in the non-equiprobable multi-cyclic random sequence modulo 4”, Mat. Vopr. Kriptogr., 7:4 (2016), 81–94  mathnet  mathscinet  elib

   2015
9. V. A. Kopytcev, V. G. Mikhailov, “Explicit accuracy estimates for the Poisson approximation to the distribution of the number of solutions of random inclusions”, Mat. Vopr. Kriptogr., 6:1 (2015), 57–79  mathnet  mathscinet  elib
10. V. A. Kopyttsev, V. G. Mikhailov, “Otsenki dlya raspredeleniya minimalnogo rasstoyaniya sluchainogo lineinogo koda”, Diskret. matem., 27:2 (2015), 45–55  mathnet  crossref  mathscinet  zmath  elib; V. A. Kopyttsev, V. G. Mikhailov, “Estimates for distribution of the minimal distance of a random linear code”, Discrete Math. Appl., 26:4 (2016), 203–211  crossref  mathscinet  zmath  isi  elib  scopus
11. V. G. Mikhailov, “Otsenki tochnosti puassonovskoi approksimatsii dlya raspredeleniyachisla serii povtorenii dlinnykh tsepochekv tsepi Markova”, Diskret. matem., 27:4 (2015), 67–78  mathnet (cited: 4)  crossref  mathscinet  zmath  elib; Vladimir G. Mikhaylov, “Estimates of accuracy of the Poisson approximation for the distribution of number of runs of long string repetitions in a Markov chain”, Discrete Math. Appl., 26:2 (2016), 105–113  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)
12. V. G. Mikhailov, A. M. Shoitov, “On multiple repetitions of long tuples in a Markov chain”, Mat. Vopr. Kriptogr., 6:3 (2015), 117–133  mathnet  mathscinet  elib

   2014
13. V. A. Kopyttsev, V. G. Mikhailov, “Otsenka tochnosti approksimatsiiv predelnoi teoreme B. A. Sevastyanova i ee primenenie v zadache o sluchainykh vklyucheniyakh”, Diskret. matem., 26:1 (2014), 75–84  mathnet  crossref  mathscinet  elib; V. A. Kopyttsev, V. G. Mikhailov, “An estimate of the approximation accuracy in B. A. Sevastyanov's limit theorem and its application in the problem of random inclusions”, Discrete Math. Appl., 25:3 (2015), 149–156  crossref  mathscinet  isi  elib  scopus
14. V. A. Kopytcev, V. G. Mikhailov, “On an asymptotical property of spheres in the discrete spaces of large dimension”, Mat. Vopr. Kriptogr., 5:1 (2014), 73–83  mathnet  elib
15. V. G. Mikhailov, A. M. Shoitov, “O dlinnykh povtoreniyakh tsepochek v tsepi Markova”, Diskret. matem., 26:3 (2014), 79–89  mathnet (cited: 5)  crossref  mathscinet  elib; V. G. Mikhailov, A. M. Shoitov, “On repetitions of long tuples in a Markov chain”, Discrete Math. Appl., 25:5 (2015), 295–303  crossref  mathscinet  isi (cited: 3)  scopus (cited: 3)
16. V. G. Mikhailov, “Poisson approximation for the distribution of the frequency of a given pattern in the outcome sequence of the MCV-generator”, Mat. Vopr. Kriptogr., 5:4 (2014), 63–71  mathnet  elib
17. N. M. Mezhennaya, V. G. Mikhailov, “O chisle poyavlenii znakov v multitsiklicheskoi sluchainoi posledovatelnosti po modulyu 4”, Diskret. matem., 26:4 (2014), 51–58  mathnet (cited: 2)  crossref  mathscinet  elib (cited: 1); N. M. Mezhennaya, V. G. Mikhailov, “On frequencies of elements in multicyclic random sequence modulo 4”, Discrete Math. Appl., 25:6 (2015), 359–365  crossref  mathscinet  isi  scopus

   2013
18. V. G. Mihailov, A. M. Shoitov, “On the numbers of equivalent tuples sets in a sequence of independent random variables”, Mat. Vopr. Kriptogr., 4:1 (2013), 77–86  mathnet  elib
19. V. G. Mikhailov, “Estimate for the Accuracy of the Poisson Approximation for the Number of Empty Cells in an Equiprobable Scheme for Group Allocation of Particles, and Applications”, Proc. Steklov Inst. Math., 282 (2013), 157–171  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
20. N. M. Mezhennaya, V. G. Mikhailov, “On the distribution of the number of ones in the output sequence of the MCV-generator over $GF(2)$”, Mat. Vopr. Kriptogr., 4:4 (2013), 95–107  mathnet  elib

   2012
21. V. A. Kopyttsev, V. G. Mikhailov, “Poisson-type limit theorems for the generalised linear inclusion”, Discrete Math. Appl., 22:4 (2012), 477–491  mathnet  crossref  crossref  mathscinet  zmath  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
22. V. A. Kopytcev, V. G. Mikhailov, “Conditions of convergence to the Poisson distribution for the number of solutions of random inclusions”, Mat. Vopr. Kriptogr., 3:3 (2012), 35–55  mathnet  elib
23. N. M. Mezhennaya, V. G. Mikhailov, “Lower bounds for probabilities of embedding with arbitrary margin”, Herald of the Bauman Moscow State Technical University, Series Natural Sciences, 2012, no. 2, 3–11  mathnet  elib

   2011
24. V. A. Kopytcev, V. G. Mikhailov, “On the distribution of the numbers of solutions of random inclusions”, Mat. Vopr. Kriptogr., 2:2 (2011), 55–80  mathnet  elib
25. S. M. Buravlev, M. M. Glukhov, A. M. Zubkov, A. P. Kovalenko, A. S. Kuzmin, V. N. Latyshev, A. I. Markov, V. N. Markov, Yu. I. Medvedev, V. G. Mikhailov, A. V. Mikhalev, A. A. Nechaev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, “V. L. Kurakin (13.05.1966 – 14.08.2010)”, Mat. Vopr. Kriptogr., 2:3 (2011), 111–112  mathnet
26. V. A. Kopyttsev, V. G. Mikhailov, “Ob odnom asimptoticheskom svoistve sfer v diskretnykh prostranstvakh bolshoi razmernosti”, Obozrenie prikladnoi i promyshlennoi matematiki, 18:4 (2011)

   2010
27. V. A. Kopyttsev, V. G. Mikhailov, “Poisson-type theorems for the number of special solutions of a random linear inclusion”, Discrete Math. Appl., 20:2 (2010), 191–211  mathnet  crossref  crossref  mathscinet  elib  scopus (cited: 3)
28. V. A. Kopyttsev, V. G. Mikhailov, “Poisson type theorems for the number of solutions of random inclusions”, Mat. Vopr. Kriptogr., 1:4 (2010), 63–84  mathnet  elib
29. V. G. Mikhailov, “On the limit behaviour of the number of solutions for compatible systems of equations with random selection of unknowns”, Mat. Vopr. Kriptogr., 1:3 (2010), 27–43  mathnet  elib
30. V. A. Kopyttsev, V. G. Mikhailov, “Issledovanie chisla reshenii sluchainykh nelineinykh sistem vklyuchenii putem svedeniya ikh k lineinym sistemam vklyuchenii”, Obozrenie prikladnoi i promyshlennoi matematiki, 17:3 (2010), 367–368
31. V. A. Kopyttsev, V. G. Mikhailov, “Predelnaya teorema dlya chisla nenulevykh reshenii sluchainogo vklyucheniya”, Obozrenie prikladnoi i promyshlennoi matematiki, 17:3 (2010), 368–369
32. N. M. Mezhennaya, V. G. Mikhailov, “Odin podkhod k razlicheniyu gipotez v zadache o plotnom vlozhenii”, Obozrenie prikladnoi i promyshlennoi matematiki, 17:3 (2010)
33. N. M. Mezhennaya, V. G. Mikhailov, “Nizhnie otsenki dlya veroyatnosti vlozheniya s proizvolnym dopuskom”, Obozrenie prikladnoi i promyshlennoi matematiki, 17:4 (2010)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017